# SDR SIMA200925212

- Difficulty date: August 28, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 26,357 hours, 22,271 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT THE INSPECTION FOUND A DENT ON THE SERVICE DOOR LOWER EDGE.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED PERMANENT REPAIR ON DENT ON THE SERVICE DOOR LOWER EDGE IAW EMB 52-43-01.  AIRCRAFT RETURNED TO SERVICE.
